# SDR DALA2016092606834

- Difficulty date: September 24, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,317 hours, 47,040 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR FWD FRAME CRACKED.  REMOVED RT MLG DOOR FORWARD FRAME AND BEGAN REPLACEMENT REF SEC II PERM REPAIR INSTRUCTION ERA 551071-14 AND DWG 5930584.
